Change search
ReferencesLink to record
Permanent link

Direct link
A geometric criterion for compactness of invariant subspaces
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2013 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 101, no 3, 259-268 p.Article in journal (Refereed) Published
Abstract [en]

Let M be a non-compact homogeneous Riemannian manifold, and let Omega be a compact subgroup of isometries of M. We show, under general conditions, that the Omega-invariant subspace A (Omega) of a normed vector space is compactly embedded into L (q) (M) if and only if the group Omega has no orbits with a uniformly bounded diameter in a neighborhood of infinity.

Place, publisher, year, edition, pages
2013. Vol. 101, no 3, 259-268 p.
Keyword [en]
Convergence, Compactness, Concentration
National Category
URN: urn:nbn:se:uu:diva-209171DOI: 10.1007/s00013-013-0554-8ISI: 000324374900008OAI: diva2:656205
Available from: 2013-10-15 Created: 2013-10-15 Last updated: 2013-10-15Bibliographically approved

Open Access in DiVA

fulltext(213 kB)38 downloads
File information
File name FULLTEXT01.pdfFile size 213 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Tintarev, Kyril
By organisation
Department of Mathematics
In the same journal
Archiv der Mathematik

Search outside of DiVA

GoogleGoogle Scholar
Total: 38 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 220 hits
ReferencesLink to record
Permanent link

Direct link